# SDR DHL2003604718

- Difficulty date: May 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING INBD L/E LOWER PLATING CRACKED 1.000, AROUND STA XFS 597.500.  PERFORMED MAJOR REPAIR IAW EODHL-030527, ED-3290.  REMOVED FASTENERS, PERFORMED STOP HOLE ON CRACK END USING 0.250 DIA DRILL IAW EODHL-030527, ED-3290.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER IAW EODHL-030527, ED-3290.  CLEANED, TREATED AND PRIMED DOUBLER INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED DOUBLER ON LT OUTER WING INBD L/E LOWER PLATING AROUND STA XFS 597.500 USING NEW FASTENERS IAW EODHL-030527, ED-3290, SRM 51-1-21 PG 1.
